Dafrex vasodilator leaflet

Contents Duffrex medication for vasodilating, Duffrex contains flavonoids, a substance of plant origin that has efficacy in increasing the ability of small blood vessels to drain lymphatic fluids as well …

Read More

Cold Free Medicine for the Treatment of Colds and Flu

Contents Cold Free medicine for the treatment of colds and influenza, it contains paracetamol, a substance that relieves body pain and a fever reducer, and also contains pseudoephedrine, a decongestant, …

Read More